# SDR 99T64R246AR

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misinstalled
- Location: Horizontal Stab
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1780, RT HORIZONTAL STABILIZER OUTBOARD L/E TOP OUTBOARD DOUBLER REMOVE/REPLACE AND INSTALL WITH CONICAL WASHERS.  FABRICATED DOUBLERS IAW DC-8 SRM 51-1-4 ALODINED AND PRIMED IAW DC-8 SRM 51-1-8, AND INSTALLED IAW DC-8 SRM'S 55-2-1, 51-1-21, AND 51-1-4.  REF:  ARROW AIR, ARWA.  (X)
